# SDR AALA202007319008

- Difficulty date: July 23, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOOR BEAM BETWEEN FR66.5 AND FR70 AT BL -Y765, MEASURING L=0.826 IN, W=0.701 IN, D=0.004 IN. REPLACED FLOOR BEAM WITH NEW IAW A321 SRM 51-42-11 AND DRAWING D53472780.
